Communications in Mathematical Sciences
- Commun. Math. Sci.
- Volume 6, Number 3 (2008), 729-747.
On selection dynamics for continuous structured populations
In this paper, we provide results about the long time behavior of integrodifferential equations appearing in the study of populations structured with respect to a quantitative (continuous) trait, which are submitted to selection (or competition).
Commun. Math. Sci., Volume 6, Number 3 (2008), 729-747.
First available in Project Euclid: 29 September 2008
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Desvillettes, Laurent; Jabin, Pierre Emmanuel; Mischler, Stéphane; Raoul, Gaël. On selection dynamics for continuous structured populations. Commun. Math. Sci. 6 (2008), no. 3, 729--747. https://projecteuclid.org/euclid.cms/1222716953